# SDR PNSA980204

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741
- Make and model: Grumav G21A
- Aircraft serial: B97
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

LT ENGINE STARTED RUNNING ROUGH  AND LOST POWER, RETURNED TO BASE.  FOUND CYLINDER SEPARATED FROM CASE.  REPLACED ENGINE.
